# SDR CALA2017092203266

- Difficulty date: September 19, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 58,996 hours, 24,899 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: SR572794A00700
- Condition: Corroded
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP FRONT SPAR FWD FACE HAS CORROSION OTBD OF THE NR 3 FLAP TRACK INSIDE CAVITY PANEL NR 2.   BLENDED CORROSION AND OUT OF LIMITS IAW SRM 51-73-11.  REMOVED AND REPLACED THE RT OTBD FLAP FRONT SPAR WEB AT THE FLAP TRACK IAW SRM 57-53-21-300-004.
